# SDR SWAA2021112329526

- Difficulty date: October 13, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 26L
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED BS540 FWD CARGO COMPARTMENT.  INSTALLED PROTECTION WIRE BUNDLE IAW AMM 20-60-07.   REPAIRED STRINGER  IAW SRM 53-00-03-2R-1 REPAIR 1. FIGURE 206.
